I have a 13 year old Pomeranian who has had CHF for about 2 years. She is on an ACE inhibitor and was on furosemide. About a month ago she started fainting so the furosemide was increased and vetimed was added. She immediately went down hill, had blood in her bowl movement, vomiting blood, and then developed mouth soars. She also had an ammonia smell to her and had lost a lot of weight and was refusing to eat. She was diagnosed with end stage kidney failure. We had taken her off of vetimed after only a few doses, at this point we discounted the furosemide and made an appointment to say goodbye as she was suffering so much. But the next day she was miricusially better, she has been doing great for a week, but having a difficult time eating still. The problem is that today the hacking and wheezing came back and she is having a hard time breathing. I'm wondering what I can give her inseat of furosemide that won't make her go back into kidney failure. I have been to afraid to call my vet because I don't want to make another appointment to say goodbye if there is something else I can do.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.